Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 803503, 11 pages
Research Article

Application of Rational Second Kind Chebyshev Functions for System of Integrodifferential Equations on Semi-Infinite Intervals

1Department of Mathematics, Islamic Azad University, Khorasgan Branch, 81515-158 Isfahan, Iran
2Department of Mathematics, Khansar Faculty of Computer and Mathematics, University of Isfahan, Isfahan 81746-73441, Iran
3Department of Physics, Faculty of Science, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
4Department of Mathematics, Islamic Azad University, Mobarakeh Branch, 84819-14411 Isfahan, Iran

Received 22 September 2012; Accepted 8 December 2012

Academic Editor: Mehmet Sezer

Copyright © 2012 M. Tavassoli Kajani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • A. Kılıçman, Ishak Hashim, M. Tavassoli Kajani, and Mohammad Maleki, “On rational second kind Chebyshev pseudospectral method for the solution of Thomas–Fermi equation over infinite interval,” Journal of Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Tavassoli Kajani, “Numerical solution of Volterra integral equations by using hybrid block-pulse functions and Bernstein polynomials,” International Journal of Pure and Applied Mathematics, vol. 107, no. 2, pp. 331–342, 2016. View at Publisher · View at Google Scholar